Thread: Dbol Is Finally Making Me Sick
08-24-2002, 02:01 PM #1
08-24-2002, 02:15 PM #2Member
- Join Date
- Jul 2002
D-bol is harsh on the stomach. Take it with meals, preferably with a glass of milk as this will help to coat your stomach(at least thats what doctor said to do for percocet). Drink lots of water. It is common though, I wouldn't be too worried!
08-24-2002, 02:16 PM #3
Thanks bro, the previuos 3 1/2 weeks I did not have any discomfort, just 2 days ago it kicked in.
08-24-2002, 03:21 PM #4
bro i could be something as simple as a change in your diet .i would go with that first.take SGs advice and take with meals should help consuderably.
goodluck and get HUGE
08-24-2002, 06:42 PM #5
Some folks it can be hard on the stomach, myself, I have a cast iron stomach with some of the food we eat here. Definately take with meals, and break out your doses, for instance, take only one instead of two at a time, adn just space them out more during the day!
08-24-2002, 07:20 PM #6
That's normal bro.... I don't have a problem with it, but my boy had the same problem when he was taking his D-bol... Don't worry about it...
08-24-2002, 08:45 PM #7G-S Guest
Personally, I don't take it with any food. It's a mental thing, if I take it with food, for some odd reason I don't think it will be absorbed enough.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)